MAUDE Adverse Event Report: ACUTUS MEDICAL INC FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER

ACUTUS MEDICAL INC FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER
Model Number 900310
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cardiac ablation procedure involving the ndl 900310 flexcath cross fcc 10fr, there was difficulty passing the integrated dilator/needle over the guidewire, and a deformity was noted on the tip of the integrated dilator/needle after the sheath and needle were removed.The patient experienced suspected venous dissection, low blood pressure, and vascular injury.The procedure was aborted under general anesthesia before transseptal device usage, and no ablation was performed.The patient received a unit of blood and fluids, and a balloon intervention was performed to the vein.The patient¿s hospitalization was extended as a result of the event.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the 900310 integrated dilator/needle was returned and analyzed.The integrated dilator/needle was not received with guidewire.Damage at the distal tip was observed at the distal end.The usable length, curve angle and planarity verification was performed and no anomalies were observed.A lab test guidewire could not be inserted through returned integrated dilator/needle due to a damaged at the distal tip.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FLEXCATH CROSS TRANSSEPTAL SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23470047
Report Number3012120746-2025-00035
Device Sequence Number9018977
Product Code DYB
UDI-Device Identifier00850027837970
UDI-Public(01)00850027837970(17)261008(10)107026
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900310
Device Catalogue Number900310
Device Lot Number107026
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale